Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 671428, 11 pages
http://dx.doi.org/10.1155/2013/671428
Research Article

The Departure Characteristics of Traffic Flow at the Signalized Intersection

College of Transportation, Jilin University, Changchun 130025, China

Received 5 July 2013; Revised 22 August 2013; Accepted 25 August 2013

Academic Editor: Wuhong Wang

Copyright © 2013 Zhaowei Qu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaowei Qu, Yan Xing, Hongyu Hu, et al., “The Departure Characteristics of Traffic Flow at the Signalized Intersection,” Mathematical Problems in Engineering, vol. 2013, Article ID 671428, 11 pages, 2013. doi:10.1155/2013/671428